# SDR FDEA200907292830

- Difficulty date: July 29, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 49,746 hours, 15,991 cycles
- Engine: Pwa PW4158
- Engine time: 1,000 hours, 584 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Inoperative
- Location: Nr 1
- Part time: 36,477 hours, 14,255 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF PWR APPLICATION NR1 REV UNLOCK LIGHT ILLUMINATED.  ABORTED TAKEOFF AT 23KTS.   "MEL 78-30-01-C: ENGINE (IDENTIFY 1 OR 2) NR 1 THRUST REVERSER INOP.  THRUST REVERSER IS DEACTIVATED IN FWD THRUST POSITION."  REMOVED AND REPLACED THE THRUST REVERSER PRESSURE  REGULATOR AND SHUTOFF VALVE. OPS CHECK NORMAL PER MM 78-31-05-4.    OPEN
